A robust discretization of the Reissner--Mindlin plate with arbitrary polynomial degree (bibtex)
by D. Gallistl, M. Schedensack
Reference:
D. Gallistl, M. Schedensack:A robust discretization of the Reissner--Mindlin plate with arbitrary polynomial degree, J. Comput. Math., volume 38, pp.1--13, 2020.
Bibtex Entry:
@ARTICLE{gs2020,
  author = {D. Gallistl and M. Schedensack},
  title = {A robust discretization of the {R}eissner--{M}indlin plate
       with arbitrary polynomial degree},
  year = {2020},
  journal = {J. Comput. Math.},
  volume = {38},
  pages = {1--13},
  doi = {10.4208/jcm.1902-m2018-0166},
}
Powered by bibtexbrowser